# SDR AALA202309050339

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 30,550 hours, 13,071 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 65528547
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 DOOR DIFFICULT TO OPERATE, WILL NOT CLOSE PROPERLY. BUSHING IS WORN TO LIMITS. REMOVED AND REPLACED L2 DOOR GUIDE ARM AND ROLLER ASSEMBLY PER AMM 52-13-21.
